# SDR 2009FA0000798

- Difficulty date: September 23, 2009
- Submitted: September 29, 2009
- Operation: General aviation
- Aircraft: N467F
- Make and model: Cessna 525
- Aircraft serial: 5250335
- Aircraft time: 2,601 hours, 2,491 cycles
- Engine: Wilint FJ44
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Shaft
- Condition: Sheared
- Location: Hyd Pump
- Part time: 2,601 hours, 2,491 cycles
- Component: Hydraulic Pump
- Component part number: 4120021003
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H, A

## Discrepancy

SHAFT SHEARED ON NR1 (L) HYD PUMP WHILE ACFT WAS IN A CLIMB AFTER TAKE OFF. THIS RESULTED IN THE HYD RESERVOIR TO BE EMPTIED OVERBOARD THRU THE PUMP DRAIN. THE PILOT'S THEN GOT A HYD FLOW LOW ANNUNCIATOR, FIRST ON THE RT SIDE AND THEN A FEW SECONDS LATER ON THE LT.  PERFORMED AN EMERGENCY EXTENSION OF THE LANDING GEAR AND RETURNED TO THE DEPARTURE AIRPORT.
